Imperial College London

Professor Grigorios A. Pavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics



+44 (0)20 7594 8564g.pavliotis Website




736aHuxley BuildingSouth Kensington Campus





Grigorios A. Pavliotis is Professor of Applied Mathematics at the Department of Mathematics at Imperial College. His main research interests lie in the areas of stochastic differential equations and diffusion processes, nonequilibrium statistical mechanics and homogenization theory for partial differential equations and stochastic differential equations. He is particularly interested in the development of analytical, computational and statistical techniques for multiscale stochastic systems, in time-dependent statistical mechanics and kinetic theory and in the analysis and development of sampling techniques in high dimensions. Current research projects include inference and control for multiscale systems, the development of computational techniques for calculating transport coefficients, homogenization for multiscale diffusion processes and sampling techniques in molecular dynamics.

His personal webpage can be found at



Abdulle A, Pavliotis GA, Zanoni A, 2022, Eigenfunction martingale estimating functions and filtered data for drift estimation of discretely observed multiscale diffusions, Statistics and Computing, Vol:32, ISSN:0960-3174, Pages:1-33

Barp A, Da Costa L, França G, et al., 2022, Geometric methods for sampling, optimization, inference, and adaptive agents, ISSN:0169-7161

Pavliotis GA, Stuart AM, Vaes U, 2022, Derivative-free Bayesian inversion using multiscale dynamics, Siam Journal on Applied Dynamical Systems, Vol:21, ISSN:1536-0040, Pages:284-326

Da Costa L, Friston K, Heins C, et al., 2021, Bayesian mechanics for stationary processes, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, Vol:477, ISSN:1364-5021, Pages:1-26

Goddard BD, Gooding B, Short H, et al., 2021, Noisy bounded confidence models for opinion dynamics: the effect of boundary conditions on phase transitions, Ima Journal of Applied Mathematics, Vol:87, ISSN:0272-4960, Pages:80-110

More Publications